Ask a doctor

How Long Does It Take to Go Back to Normal After Hyaluronidase?

I have had 4 injections of hyaluranise under my eye and still have puffiness. How long does it take to go back to baseline?

Doctor Answers (2)

Hyalorinadase

+1

Hyaluronic acid can be disolved almost immediately after the injection of hyalorinidase, If the injection is in the right plane around the hyaloronic acid.

If no response then the puffiness is due to other reasons. occaisionaly the filler can form a granuloma cysts that are not affected by hyalurinidase. Cosult your plastic surgeon for approriate diagnosis and treatment


Baltimore Plastic Surgeon

Puffiness treated by hyaluronidase

+1

If you never had puffiness of the lower eyelids, and suddenly after a hyaluronic acid, such as Juvederm or Restylane, you got puffy eyelids, then either the filler is creating too much volume, or there is too much fluid being attracted and absorbed by the filler.Have you seen any benefit from the hyaluronidase?  Possibly there is inflammation secondary to the trauma of the injections of hyaluronidase and rather than the latter causing less puffiness  by dissolving the filler, it is creating more trauma and swelling, although I have never heard of this. Might you coincidentally have allergies that have started this season, or chronic sinusitis?

Ronald Shelton, MD
Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.